Alert archive / Oregon / Storm Warnings in 2011
Storm Warning 6, NWS Portland, OR
NWS Portland, OR issued this storm warning at Nov 21, 2011, 2:31 PM PST. It took effect at Nov 21, 2011, 4:00 PM PST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2011, 2:31 PM PST (22:31 UTC)
- In effect from
- Nov 21, 2011, 4:00 PM PST
- Expired
- Nov 23, 2011, 6:08 AM PST
- In force
- 38 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
753 WHUS76 KPQR 212231 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 231 PM PST MON NOV 21 2011 PZZ250-255-270-275-220645- /O.UPG.KPQR.GL.W.0037.000000T0000Z-111122T0600Z/ /O.NEW.KPQR.SR.W.0006.111122T0000Z-111123T0200Z/ /O.UPG.KPQR.SR.A.0004.111122T0600Z-111123T0600Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 231 PM PST MON NOV 21 2011 ...STORM WARNING IN EFFECT UNTIL 6 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH WINDS 25 TO 35 KT WITH GUSTS TO 45 KT CONTINUE THIS EVENING...BUT WILL INCREASE AGAIN TONIGHT. EXPECT WINDS TO INCREASE TO 35 TO 50 KT TONIGHT...WITH GUSTS 50 TO 60 KT AFTER MIDNIGHT. WINDS REMAIN STRONG AND GUSTY THROUGH TUESDAY EVENING. HOWEVER...WINDS WILL GRADUALLY RELAX OVER FAR NORTH OUTER COASTAL WATERS LATER TUESDAY AFTERNOON...BUT ONLY OVER THE OUTER NORTH WATERS. * SEAS: SEAS NOW AROUND 13 TO 19 FT...WITH HIGHEST OVER THE CENTRAL OREGON COASTAL WATERS THIS EVENING. SEAS MOSTLY HOLDING AT 13 TO 16 FT THIS EVENING...BUT WILL BUILD TONIGHT. SEAS REACHING 21 TO 24 FT LATER TONIGHT...THEN HOLDING AT 24 TO 27 FT ON TUESDAY. SEAS GRADUALLY SUBSIDING TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-220645- /O.CON.KPQR.RB.Y.0200.000000T0000Z-111123T1400Z/ COLUMBIA RIVER BAR- 231 PM PST MON NOV 21 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 12 FT INTO THIS EVENING...THEN BUILDING TO 15 TO 16 FT OVERNIGHT. ON TUESDAY...SEAS HOLDING AT 18 TO 20 FT ON TUESDAY. * FIRST EBB: EBB AROUND 135 PM TODAY. SEAS NEAR 15 FT. * SECOND EBB: STRONG EBB AROUND 2 PM TUESDAY. SEAS NEAR 20 FT. BREAKERS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
7 follow-up statements
043 WHUS76 KPQR 220454 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 854 PM PST MON NOV 21 2011 PZZ250-255-270-275-221300- /O.CON.KPQR.SR.W.0006.000000T0000Z-111123T0200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 854 PM PST MON NOV 21 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. * WINDS: SOUTH WINDS 25 TO 35 KT WITH GUSTS TO 45 KT CONTINUE THIS EVENING...BUT WILL INCREASE AGAIN TONIGHT. EXPECT WINDS TO INCREASE TO 35 TO 50 KT TONIGHT...WITH GUSTS 50 TO 60 KT AFTER MIDNIGHT. WINDS REMAIN STRONG AND GUSTY THROUGH TUESDAY EVENING. HOWEVER...WINDS WILL GRADUALLY RELAX OVER FAR NORTH OUTER COASTAL WATERS LATER TUESDAY AFTERNOON...BUT ONLY OVER THE OUTER NORTH WATERS. * SEAS: SEAS AROUND 20 FT TONIGHT...THEN HOLDING AROUND 20 TO 25 FT ON TUESDAY. SEAS GRADUALLY SUBSIDING TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-221300- /O.CON.KPQR.RB.Y.0200.000000T0000Z-111123T1400Z/ COLUMBIA RIVER BAR- 854 PM PST MON NOV 21 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS HOLDING AT 18 TO 20 FT THROUGH TUESDAY. * FIRST EBB: SEAS TEMPORARILY NEAR 20 FT DURING THE EBB AROUND 130 AM TUE MORNING. * SECOND EBB: SEAS NEAR 23 FT DURING THE EBB AROUND 2 PM TUE AFTERNOON PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
454 WHUS76 KPQR 221053 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 253 AM PST TUE NOV 22 2011 PZZ250-255-270-275-221900- /O.EXT.KPQR.SR.W.0006.000000T0000Z-111123T1400Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 253 AM PST TUE NOV 22 2011 ...STORM WARNING NOW IN EFFECT UNTIL 6 AM PST WEDNESDAY... THE STORM WARNING IS NOW IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WINDS: SOUTH WINDS 30 TO 40 KT WITH GUSTS TO 50 TO 60 KT TODAY AND TONIGHT...DECREASING BY AROUND SUNRISE WEDNESDAY. WINDS IN THE WASHINGTON WATERS MAY BRIEFLY DECREASE THIS MORNING BEFORE INCREASING AGAIN LATER TODAY AND THIS EVENING ESPECIALLY NEAR SHORE AND NEAR THE COLUMBIA RIVER. * SEAS: SEAS 20 TO 25 FT TODAY AND TONIGHT...SUBSIDING FROM THE NORTH IN THE WASHINGTON WATERS TONIGHT AND EARLY WEDNESDAY... AND IN THE OREGON WATERS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-221900- /O.CON.KPQR.RB.Y.0200.000000T0000Z-111123T1400Z/ COLUMBIA RIVER BAR- 253 AM PST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS HOLDING AT 18 TO 20 FT TODAY AND 16 TO 19 FT TONIGHT. * FIRST EBB: SEAS TEMPORARILY NEAR 22 FT WITH BREAKERS DURING THE EBB AROUND 130 AM THIS MORNING. * SECOND EBB: SEAS NEAR 23 FT WITH BREAKERS DURING THE EBB AROUND 2 PM THIS AFTERNOON. * THIRD EBB: SEAS NEAR 20 FT WITH BREAKERS DURING THE EBB AROUND 230 AM EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
985 WHUS76 KPQR 221649 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 849 AM PST TUE NOV 22 2011 PZZ250-255-270-275-230100- /O.CON.KPQR.SR.W.0006.000000T0000Z-111123T1400Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 849 AM PST TUE NOV 22 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WINDS: SOUTH WINDS 30 TO 40 KT WITH GUSTS TO 50 TO 60 KT TODAY AND TONIGHT...DECREASING LATER TONIGHT. WINDS IN THE WASHINGTON WATERS MAY BRIEFLY DECREASE THIS MORNING BEFORE INCREASING AGAIN LATER TODAY AND THIS EVENING ESPECIALLY NEAR SHORE AND NEAR THE COLUMBIA RIVER. * SEAS: SEAS 20 TO 25 FT TODAY AND TONIGHT...SUBSIDING FROM THE NORTH IN THE WASHINGTON WATERS TONIGHT AND EARLY WEDNESDAY... AND IN THE OREGON WATERS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-230100- /O.CON.KPQR.RB.Y.0200.000000T0000Z-111123T1400Z/ COLUMBIA RIVER BAR- 849 AM PST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: SEAS 20 TO 22 FT TODAY INTO THIS EVENING...THEN GRADUALLY SUBSIDING TONIGHT. SEAS DOWN UNDER 20 FT SOON AFTER MIDNIGHT...AND DOWN TO 17 TO 18 FT BY DAYBREAK WED. SEAS HOLDING AT 15 TO 17 FT ON WEDNESDAY. * FIRST EBB: AROUND 2 PM THIS AFTERNOON. SEAS NEAR 24 FT WITH BREAKERS LIKELY. * SECOND EBB: AROUND 230 AM WEDNESDAY MORNING. SEAS NEAR 21 FT WITH BREAKERS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
430 WHUS76 KPQR 222230 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 230 PM PST TUE NOV 22 2011 PZZ250-255-270-275-230630- /O.CON.KPQR.SR.W.0006.000000T0000Z-111123T1400Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 230 PM PST TUE NOV 22 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WINDS: SOUTH WINDS 30 TO 40 KT WITH GUSTS TO 50 KT WILL CONTINUE THIS EVENING...THEN DECREASE AFTER MIDNIGHT. * OVER THE FAR SOUTH WASHINGTON COASTAL WATERS...WINDS WILL BE MUCH LIGHTER...WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KT. WINDS MAY GUST TO 40 KT THIS EVENING...BUT AFTER MIDNIGHT WIND WILL TURN WEST TO NORTHWEST AND EASE. * SEAS: SEAS 20 TO 24 FT THIS EVENING...BUT WILL GRADUALLY SUBSIDING FROM THE NORTH IN THE WASHINGTON WATERS TONIGHT AND EARLY WEDNESDAY...AND IN THE OREGON WATERS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-230630- /O.EXT.KPQR.RB.Y.0200.000000T0000Z-111124T0800Z/ COLUMBIA RIVER BAR- 230 PM PST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT. * IN THE MAIN CHANNEL... * GENERAL SEAS: SEAS 20 TO 22 FT TODAY INTO THIS EVENING...THEN GRADUALLY SUBSIDING TONIGHT. SEAS DOWN UNDER 20 FT SOON AFTER MIDNIGHT...AND DOWN TO 17 TO 18 FT BY DAYBREAK WED. SEAS HOLDING AT 15 TO 17 FT ON WEDNESDAY. * FIRST EBB: AROUND 2 PM THIS AFTERNOON. SEAS NEAR 24 FT WITH BREAKERS LIKELY. * SECOND EBB: AROUND 230 AM WEDNESDAY MORNING. SEAS NEAR 21 FT WITH BREAKERS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
343 WHUS76 KPQR 230506 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 906 PM PST TUE NOV 22 2011 PZZ250-255-270-275-231315- /O.CON.KPQR.SR.W.0006.000000T0000Z-111123T1400Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 906 PM PST TUE NOV 22 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY. * WINDS: SOUTH WINDS 30 TO 40 KT WITH GUSTS TO 50 KT WILL CONTINUE THIS EVENING...THEN DECREASE AFTER MIDNIGHT. * OVER THE FAR SOUTH WASHINGTON COASTAL WATERS...WINDS WILL BE MUCH LIGHTER...WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KT. WINDS MAY GUST TO 40 KT THIS EVENING...BUT AFTER MIDNIGHT WIND WILL TURN WEST TO NORTHWEST AND EASE. * SEAS: SEAS 20 TO 24 FT THIS EVENING...BUT WILL GRADUALLY SUBSIDING FROM THE NORTH IN THE WASHINGTON WATERS TONIGHT AND EARLY WEDNESDAY...AND IN THE OREGON WATERS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-231315- /O.CON.KPQR.RB.Y.0200.000000T0000Z-111124T0800Z/ COLUMBIA RIVER BAR- 906 PM PST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT. * IN THE MAIN CHANNEL... * GENERAL SEAS: SEAS 20 TO 22 FT TODAY INTO THIS EVENING...THEN GRADUALLY SUBSIDING TONIGHT. SEAS DOWN UNDER 20 FT SOON AFTER MIDNIGHT...AND DOWN TO 17 TO 18 FT BY DAYBREAK WED. SEAS HOLDING AT 15 TO 17 FT ON WEDNESDAY. * FIRST EBB: AROUND 230 AM WEDNESDAY MORNING. SEAS NEAR 21 FT WITH BREAKERS COVERING THE BAR. * SECOND EBB: AROUND 3 PM WED AFTERNOON. SEAS 18 FT WITH BREAKER COVERING THE BAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
815 WHUS76 KPQR 231109 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 309 AM PST WED NOV 23 2011 PZZ250-255-270-275-231600- /O.EXT.KPQR.SR.W.0006.000000T0000Z-111123T1600Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 309 AM PST WED NOV 23 2011 ...STORM WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... THE STORM WARNING IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING. * WINDS: SOUTH WINDS 40 KT WITH GUSTS TO 60 KT. * SEAS: SEAS 26 TO 31 FT. * TIMING: THIS MORNING THROUGH 8 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-231915- /O.CON.KPQR.RB.Y.0200.000000T0000Z-111124T0800Z/ COLUMBIA RIVER BAR- 309 AM PST WED NOV 23 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * IN THE MAIN CHANNEL... * GENERAL SEAS: 26 TO 31 FT DECREASING TO 18 FT THIS AFTERNOON. * FIRST EBB: VERY STRONG EBB AROUND 3 PM WED AFTERNOON. SEAS 20 FT WITH BREAKERS. * SECOND EBB: AROUND 330 PM WED AFTERNOON. SEAS 18 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
593 WHUS76 KPQR 231408 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 608 AM PST WED NOV 23 2011 PZZ250-255-270-275-232215- /O.CAN.KPQR.SR.W.0006.000000T0000Z-111123T1600Z/ /O.NEW.KPQR.SW.Y.0069.111123T1408Z-111124T1500Z/ /O.NEW.KPQR.GL.A.0022.111124T1500Z-111125T0300Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 608 AM PST WED NOV 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 AM PST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 AM PST THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS: SOUTH WINDS 30 TO 40 KT WITH LOCAL GUSTS TO 50 TO 55 KT. * SEAS: SEAS 22 TO 26 FT. * TIMING: THURSDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ210-232215- /O.EXT.KPQR.RB.Y.0200.000000T0000Z-111124T1500Z/ COLUMBIA RIVER BAR- 608 AM PST WED NOV 23 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 7 AM PST THURSDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 7 AM PST THURSDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: 26 TO 31 FT DECREASING TO 18 FT THIS AFTERNOON. * FIRST EBB: VERY STRONG EBB AROUND 3 PM WED AFTERNOON. SEAS 20 FT WITH BREAKERS. * SECOND EBB: AROUND 330 PM WED AFTERNOON. SEAS 18 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Nov 21, 2:12 PM PST, 19 minutes earlier.
Area forecast discussion, Nov 21, 2:12 PM PST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
212 PM PST MON NOV 21 2011
.SYNOPSIS...THE FIRST IN A SERIES OF FRONTAL SYSTEMS IS MOVING
THROUGH THE PACIFIC NORTHWEST. THIS SYSTEM IS SPREADING LIGHT TO
MODERATE RAIN AND MOUNTAIN SNOW ACROSS THE DISTRICT. A MUCH STRONGER
FRONT WILL STALL ACROSS WASHINGTON AND OREGON TONIGHT AND
TUESDAY...BRINGING PERIODS OF HEAVY RAIN AND STRONG WINDS TO THE
AREA...ESPECIALLY NEAR THE COAST. THE CASCADES MAY START OFF AS SNOW
THEN TRANSITION TO RAIN TUESDAY AS SNOW LEVELS RISE. PERIODS OF HEAVY
RAIN MAY PERSIST AS LONG AS WEDNESDAY...THEN ANOTHER STRONG FRONT IS
POSSIBLE LATE IN THE WEEK.
&&
.SHORT TERM...RADAR AND SATELLITE IMAGERY SHOWS RAIN CONTINUING OVER
THE FORECAST AREA THIS AFTERNOON. TEMPERATURES HAVE RISEN TO THE MID
TO UPPER 30S IN THE GORGE AND PRECIPITATION HAS CHANGED OVER TO RAIN.
DOPPLER RADAR IS STILL SHOWING GOOD OROGRAPHIC SHOWERS IN THE SOUTH
WASHINGTON CASCADES...AND SCATTERED SHOWERS INTO THE NORTH OREGON
CASCADES THIS AFTERNOON...SO WILL CONTINUE THE SNOW ADVISORY FOR THAT
AREA.
WINDS HAVE DIMINISHED ALONG THE COAST...ESPECIALLY THE NORTHERN COAST
AND HAVE ENDED THE HIGH WIND WARNING. WINDS ON THE CENTRAL COAST WILL
CONTINUE FAIRLY STRONG THIS AFTERNOON.
THE NEXT SYSTEM WILL BE A STRONGER FRONTAL SYSTEM. THE FRONTAL ZONE
WILL LIFT BACK NORTHWARD AS A WARM FRONT TONIGHT...SPREADING MORE
RAIN AND MOUNTAIN SNOW ACROSS THE DISTRICT. LOW-LEVEL WINDS AND
MOISTURE TRANSPORT BECOME IMPRESSIVE WITH THE WARM FRONT AS THE
MODELS INCREASE THE 850 MB S-SW FLOW TO AROUND 80 KT ALONG COAST AND
ACROSS THE WILLAPA HILLS AND N OREGON COAST RANGE. AS LONG AS THIS
CONTINUES...HEAVY RAIN RATES WILL BE EXPECTED IN THESE AREAS. LOCAL
AMOUNTS OF 1-2 INCHES PER 6 HR PERIOD ARE NOT UNLIKELY. MODELS
CONTINUE THIS RAINFALL INTO TUESDAY NIGHT..THIS COULD PRODUCE 3 TO 8
INCH 24-HOUR TOTALS FOR THESE AREAS IF THE CURRENT MODELS VERIFY.
WITH THESE RAIN RATES...WE WILL MAINTAIN A FLOOD WATCH FOR TUESDAY
AND WEDNESDAY. FLOODING IS ALSO LIKELY ON SMALLER STREAMS AND IN
URBAN AREAS DUE TO LEAVES BLOCKING DRAINAGE SYSTEMS AND WILL ISSUE A
SPECIAL WEATHER STATEMENT FOR THIS. MAINSTEM RIVERS ARE STARTING OFF
LOW AND MAY NOT BE A PROBLEM AS A RESULT. WILL NEED TO MONITOR RIVER
FORECASTS CLOSELY IN THE COMING DAYS.
MODELS CONTINUE TO INDICATE 70-75 KT WINDS JUST A COUPLE THOUSAND
FEET ABOVE THE SURFACE ALONG THE COAST AND ALSO OVER THE INLAND AFTER
THE WARM FRONT LIFTS NORTH OF THE WILLAMETTE VALLEY TUESDAY MORNING.
THERE IS HIGH CONFIDENCE IN GUSTS 70-80 MPH ON THE BEACHES AND
HEADLANDS TUESDAY...AND THIS IS REFLECTED IN THE HIGH WIND WARNING.
HAVE ALSO ISSUED A HIGH WIND ADVISORY FOR THE INLAND VALLEYS TUESDAY
AS THE WARM FRONT LIFTS NORTH OF THE VALLEY
MODELS SHOW DECENT AGREEMENT IN FINALLY ALLOWING THE FRONTAL ZONE TO
SAG SOUTH ACROSS OREGON WEDNESDAY. THERE MAY BE A SHOT OF HEAVY RAIN
FOR THE WILLAMETTE VALLEY TUESDAY NIGHT AND EARLY WEDNESDAY AS THIS
OCCURS. EVENTUALLY IT APPEARS RAIN WILL TAPER OFF WEDNESDAY.
YET ANOTHER POTENT FRONT IS EXPECTED TO IMPACT THE AREA ON
THANKSGIVING DAY. MODELS ARE IN GOOD AGREEMENT AS TO THE TIMING AND
STRENGTH OF THIS SYSTEM. LOCALLY HEAVY RAINS AND SNOW WILL INCREASE
OVER THE AREA DURING THE AFTERNOON. HIGH WINDS WILL AGAIN BE A
POSSIBILITY AT LEAST OVER THE CENTRAL OREGON COAST...WITH POSSIBLY
SOME GUSTY WINDS IN THE VALLEYS AS WELL. LIKENS
.LONG TERM...YET ANOTHER FRONTAL SYSTEM IS CURRENTLY EXPECTED TO
AFFECT THE REGION AT THE BEGINNING OF THE LONG TERM PERIOD LATE
THURSDAY INTO EARLY FRIDAY. OVER THE PAST COUPLE OF DAYS...THE
FORECAST MODELS HAVE BEEN GETTING PROGRESSIVELY STRONGER WITH THIS
SYSTEM. BASED ON THE MODEL 850 MB WINDS...IT LOOKS LIKE MORE GUSTY
WINDS MAY BE IN STORE FOR THE COAST. WITH SNOW LEVELS FALLING IN
ASSOCIATION WITH AN APPROACHING UPPER LEVEL TROUGH...THE CASCADES
AND HIGHER ELEVATIONS OF THE COAST RANGE COULD PICK UP MORE
ACCUMULATING SNOW WITH THIS FAIRLY QUICK MOVING FRONT.
MODEL CONSENSUS IS GROWING THAT AN UPPER LEVEL RIDGE WILL BUILD OVER
THE WEST COAST BY THE END OF THE WEEK..POTENTIALLY GIVING US A DAY
OR TWO BREAK FROM THE WET WEATHER. IT LOOKS LIKE A SHARP TROUGH WILL
TRY TO BRING ANOTHER SYSTEM INTO THE PAC NW SOMETIME LATE IN THE
WEEKEND. MODEL UNCERTAINTY IS PRETTY HIGH AS TO WHEN...OR
WHETHER...THIS SYSTEM WILL BE ABLE TO OVERCOME THE RIDGING AND
PROGRESS INTO OUR REGION. AT THIS POINT...DECIDED TO TREND DRIER
WITH THE FORECAST ON FRI AND SAT...THEN BRINGING HIGHER POPS IN FOR
SUN INTO MON. JFP
&&
.AVIATION...BRIEF LULL IN THE ACTION AT MOMENT...BUT MORE LOWER
FLIGHT CONDITIONS WILL SPREAD INLAND THIS EVENING. SHOULD SEE PLENTY
OF LOW VFR AND MVFR CONDITIONS WITH CLOUDS AND SPOTTY PRECIP THIS
EVENING...WITH OBSCURED MTNS. AS NEXT SYSTEM ARRIVES...WILL SEE
INCREASING MVFR WITH RAIN AFTER 06Z...WITH INCREASING S WINDS OVER
HIGHER TERRAIN AND ESPECIALLY COAST AFTER 08Z...WITH S GUSTS OF 55
TO 70 KT LIKELY THERE. FURTHER INLAND...GUSTY S WINDS NOT EXPECTED
TIL AFTER 12Z...WHERE GUSTS 35 TO 45 KT LIKELY THROUGH TUE
AFTERNOON. RAIN AND MVFR TO CONTINUE THROUGH TUE.
KPDX AND APPROACHES...LOW END VFR THIS EVENING AS AREA LIES BETWEEN
SYSTEMS. HOWEVER...EXPECT INCREASING MVFR AFTER 07Z WITH RAIN. WINDS
REMAIN E TO SE...SO WILL CONTINUE WITH LOW LEVEL WIND SHEAR WITH
SOUTH WINDS SITTING 2000 FEET ABOVE SURFACE. S GUSTS NOT LIKELY TO
REACH KPDX RUNWAYS TIL AFTER 15Z TUE...THEN MODERATE POTENTIAL OF
GUSTS REACHING 40 KT. ROCKEY.
&&
.MARINE...WINDS REMAIN GUSTY THIS EVENING...AND WILL GRADUALLY RAMP
UP AGAIN AFTER DARK. A SLOW MOVING LOW AND FRONT PUSH INTO THE
REGION TONIGHT...WITH STORM FORCE WINDS DEVELOPING OVER THE OUTER
WATERS THIS EVENING...AND SPREADING TO THE INNER WATERS BY OR JUST
AFTER MIDNIGHT. S WIND GUSTS OF 50 TO 60 KT LIKELY. SEAS MOSTLY
DOMINATED BY SHORT PERIOD WAVES...BUT WITH WINDS AND SWELL WILL SEE
COMBINED SEAS BUILD UP TO 24 TO 27 FT LATER TONIGHT AND HOLD AT THAT
RANGE THROUGH TUE.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FOR TONIGHT THROUGH TUESDAY EVENING FOR THE
NORTH AND CENTRAL OREGON COAST.
FLOOD WATCH FOR TUESDAY THROUGH WEDNESDAY AFTERNOON FOR NORTH
OREGON COAST AND THE NORTH OREGON COAST RANGE.
WIND ADVISORY FOR THE WILLAMETTE VALLEY FOR TUESDAY THROUGH
TUESDAY EVENING.
WA...HIGH WIND WARNING FOR LATE THIS EVENING THROUGH TUESDAY EVENING
FOR THE SOUTH WASHINGTON COAST.
WIND ADVISORY FOR THE INTERIOR LOWLANDS FOR TUESDAY AND TUESDAY
EVENING.
FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR
SOUTH WASHINGTON COAST AND THE WILLAPA HILLS.
PZ...STORM WARNING FOR TONIGHT AND TUESDAY FOR ALL COASTAL WATERS
BETWEEN CAPE SHOALWATER AND FLORENCE.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR CONDITIONS TONIGHT
THROUGH TUESDAY NIGHT.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Nov 21, 4:47 AM PST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 447 AM PST MON NOV 21 2011 ORZ004>010-012>014-WAZ022-023-039-040-221600- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY- GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS- 447 AM PST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS ARE EXPECTED TODAY AND TONIGHT BUT SHOULD REMAIN BELOW ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN AND GUSTY WINDS ARE EXPECTED TUESDAY AND WEDNESDAY. THIS WILL LIKELY CAUSE QUICK RISES ON LOCAL AREA RIVERS AND STREAMS AS WELL AS AREAS OF STANDING WATER IN URBAN AREAS. AT THIS TIME... WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ001-002-PZZ210-WAZ021-221600- NORTH OREGON COAST-CENTRAL OREGON COAST-COLUMBIA RIVER BAR- SOUTH WASHINGTON COAST- 447 AM PST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON...NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT STRONG WINDS ARE POSSIBLE THIS MORNING AS THE FIRST IN A SERIES OF WEATHER SYSTEMS MOVE INLAND. A STRONGER SYSTEM WILL BEGIN TO AFFECT THE AREA TONIGHT WITH EVEN STRONGER WINDS. PLEASE SEE PDXNPWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAIN IS EXPECTED TUESDAY AND WEDNESDAY WHICH MAY LEAD TO FLOODING OF AREA RIVERS AND STREAMS. PLEASE SEE PDXFFAPQR FOR FURTHER DETAILS. STRONG WINDS ARE LIKELY TUESDAY AND TUESDAY NIGHT. PLEASE SEE PDXNPWPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ250-255-270-275-221600- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 447 AM PST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THROUGH THIS EVENING. A STORM WATCH IN EFFECT BEGINNING THIS EVENING. PLEASE SEE PDXMWWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM WATCH IS IN EFFECT THROUGH TUESDAY EVENING. PLEASE SEE PDXMWWPQR FOR FURTHER DETAILS. ADDITIONAL GALE FORCE WINDS ARE POSSIBLE THURSDAY AND PERHAPS OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ011-WAZ019-221600- NORTHERN OREGON CASCADES-SOUTH WASHINGTON CASCADES- 447 AM PST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOW IS LIKELY TODAY. PLEASE SEE PDXWSWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SIGNIFICANT SNOW IS POSSIBLE ONCE AGAIN THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ003-WAZ020-221600- COAST RANGE OF NORTHWEST OREGON-WILLAPA HILLS- 447 AM PST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS ARE EXPECTED TODAY BUT SHOULD REMAIN WELL BELOW WARNING LEVELS. STRONGER WINDS WILL DEVELOP TONIGHT...LIKELY REMAINING JUST BELOW HIGH WARNING CRITERIA. PLEASE SEE PDXZFPPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE TUESDAY. PLEASE SEE PDXZFPPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 7:55 PM PST | Flood Watch | PQR | 42 hr | |
| Nov 20, 9:36 PM PST | Storm Watch | PQR | 17 hr | |
| Nov 21, 2:18 AM PST | Small Craft Advisory for Rough Bar | PQR | 7 days | |
| Nov 21, 11:56 AM PST | High Wind Warning | PQR | 42 hr | |
| Nov 21, 11:56 AM PST | Wind Advisory | PQR | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.